# SDR 96ZZZX5052

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D219
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Failure
- Location: Turbine
- Part time: 11,588 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

IN-FLIGHT SHUTDOWN AND ENGINE WAS REMOVED FROM AIRCRAFT DUE TO TURBINE FAILURE.  1ST, 2ND, 3RD, AND 4TH TURBINE BLADES AND 2ND, 3RD, AND 4TH NOZZLE GUIDE VANES SUSTAINED EXTENSIVE DAMAGE.  EXACT CAUSE HAS NOT BEEN DETERMINED AT THIS TIME. IT IS SUSPECTED THE 2ND NGV'S MADE CONTACT WITH THE T-2 BLADES CAUSING FAILURE.  SB'S 5830, 5840, AND 5891 HAD BEEN PREVIOUSLY C/W AND ASB 5782 WAS CURRENT.
